Estimates for twisted convolution operators with singularities of kernels on a sphere and at the origin
Differencialʹnye uravneniâ, Tome 42 (2006) no. 5, pp. 674-683
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_5_a10,
author = {A. N. Karapetyants and V. A. Nogin},
title = {Estimates for twisted convolution operators with singularities of kernels on a sphere and at the origin},
journal = {Differencialʹnye uravneni\^a},
pages = {674--683},
year = {2006},
volume = {42},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_5_a10/}
}
TY - JOUR AU - A. N. Karapetyants AU - V. A. Nogin TI - Estimates for twisted convolution operators with singularities of kernels on a sphere and at the origin JO - Differencialʹnye uravneniâ PY - 2006 SP - 674 EP - 683 VL - 42 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_5_a10/ LA - ru ID - DE_2006_42_5_a10 ER -
%0 Journal Article %A A. N. Karapetyants %A V. A. Nogin %T Estimates for twisted convolution operators with singularities of kernels on a sphere and at the origin %J Differencialʹnye uravneniâ %D 2006 %P 674-683 %V 42 %N 5 %U http://geodesic.mathdoc.fr/item/DE_2006_42_5_a10/ %G ru %F DE_2006_42_5_a10
A. N. Karapetyants; V. A. Nogin. Estimates for twisted convolution operators with singularities of kernels on a sphere and at the origin. Differencialʹnye uravneniâ, Tome 42 (2006) no. 5, pp. 674-683. http://geodesic.mathdoc.fr/item/DE_2006_42_5_a10/